# SDR CALA2017120204291

- Difficulty date: December 2, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 59,038 hours, 21,041 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: 6605
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 48,338 hours, 18,620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON CLIMB ENG 2 WOULDNT  GO TO CLB THRUST. AT  10000 ENG1-97.1ENG 2-95.9 15000 ENG1-96.0ENG2-93.7 EEC BITE TEST #2 ENG RESCENT FAULTS: ALTERNATOR VOLTAGE MSG NBR: 73-21282 AND GROUND TEST INTERNAL EEC FAULT MSG NBR: 73-20102. PER FIM 73-27-00-810-805-F00 AND 73-21-00-810-807-F00 REPLACED EEC IAW AMM 73-21-60. TESTS OK.
